# SDR UALA2013071104827

- Difficulty date: July 10, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 59,281 hours, 22,346 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 43 Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, STRINGER 43L, CORRODED FROM FRAME 57-58.  REPAIRED IAW SRM 53-00-13, FIG 202.
